Diabetes Channel
Topics
Medications
Quicklinks
Related Channels

Novolin 70/30 Overdose

Treatment for an Overdose of Novolin 70/30

Treatment for a Novolin 70/30 overdose will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
 
  • A sugar (glucose) solution to increase blood sugar
  • A glucagon injection to increase blood sugar
  • Fluids through an intravenous line (IV)
  • Other treatments based on complications that occur.
     
It is important that you seek prompt medical attention if you believe you may have overdosed on Novolin 70/30.
 
7 Signs of High Blood Sugar

Novolin 70/30 Insulin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.